MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404250
Medical Device Problem Codes Degraded (1153); Mechanical Problem (1384)
Health Effect - Clinical Codes Erosion (1750); Discomfort (2330)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) experienced cylinder erosion, discomfort and the device was not working as expected as the cylinder had an aneurysm.A surgical procedure was performed to remove and replace the ipp.No additional patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number 720185-01 serial number n/a batch/lot number 813951018 model/catalog description reservoir flat iz 100 ml unique identifier (udi) # (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The ms pump was visually inspected, leak and functionally tested.The ms pump passed the visual inspection.No damage or abnormalities were found.No leaks were found in the ms pump.The pump passed the functional test.The cylinders were visually inspected and tested for leaks.The first cylinder outer had fatigue from bulged in the proximal end of the cylinder.The first cylinder had bulged when inflated with syringe.The second cylinder passed the visual inspection.No damage or abnormalities were found.No leaks were found in the second cylinder.The reservoir was visually inspected and tested for leaks.The reservoir passed visual inspection.No damage or abnormalities were found.No leaks were found in the reservoir.Based on the information available and the analysis results, the most likely reason for the bulge and the mechanical issue was that the first cylinder had bulged at the proximal end.The dhr review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of discomfort, erosion, bulge, and mechanical issue were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24201525
Report Number2124215-2026-05027
Device Sequence Number9855408
Product Code JCW
UDI-Device Identifier00878953003580
UDI-Public(01)00878953003580(17)130728(10)724357005
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/28/2013
Device Model Number72404250
Device Catalogue Number72404250
Device Lot Number724357005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01 / LOT: 813951018.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexMale